# SDR CAL950781

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GUM - FLT 0962 - THE FLAP DISAGREE LIGHT ILLUMINATED AND THE AIRCRAFT EXPERIENCED A SLIGHT LEFT ROLL DURING FLAP EXTENSION ON APPROACH TO GUM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT INBD FLAP FOLLOW-UP CABLE 98B CORRODED AND BROKEN.  THE FLAP FOLLOW-UP CABLE WAS REPLACED IAW MM 27-51-00 AND OPERATION CHECKED GOOD.  (X)
